On a theorem of rÅdström

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)205-206
Number of pages2
JournalProceedings of the American Mathematical Society
Volume2
Issue number2
DOIs
Publication statusPublished - 1951

Fingerprint

Theorem

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On a theorem of rÅdström. / Erdős, P.

In: Proceedings of the American Mathematical Society, Vol. 2, No. 2, 1951, p. 205-206.

Research output: Contribution to journalArticle

@article{3bb9287d61124ab69cebc769d34da263,
title = "On a theorem of r{\AA}dstr{\"o}m",
author = "P. Erdős",
year = "1951",
doi = "10.1090/S0002-9939-1951-0041221-9",
language = "English",
volume = "2",
pages = "205--206",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - On a theorem of rÅdström

AU - Erdős, P.

PY - 1951

Y1 - 1951

UR - http://www.scopus.com/inward/record.url?scp=84968466521&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968466521&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1951-0041221-9

DO - 10.1090/S0002-9939-1951-0041221-9

M3 - Article

AN - SCOPUS:84968466521

VL - 2

SP - 205

EP - 206

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -